# SDR ASAA9610129

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 6547693502
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING NON ROUTINE MAINTENANCE, FOUND THE RIGHT KEEL BEAM CHORD CORRODED AND CRACKED AT BS 727 PLUS 10, RBL 6.3. INSPECTED AND RELEASED AIRCRAFT FOR FERRY FLIGHT TO SEA FOR REPAIR.  SUBSEQUENTLY REPAIRED AREA PER EA 5310-01492, BOEING TELEX ASA-SEA-96-0466RR, AND ASA-SEA-96-0472RR.  (M)
